Hello, It's wise when on ANY new drug(s) one experiences unexpected side-effects of any kind, to discuss this with our doctor, soon.
And in the situation you describe, this is exactly what you ought to do. Even though often it may be a nuisance side-effect rather than something sinister, it's important to be sure, and not to delay checking on this.
Sometimes speech difficulties ( which,of course, might also be caused by something entirely unrelated to the depression or drugs you're taking for it ) can be related to other side-effects of these drugs, such as dry mouth. Depression on its own doesn't really have this sort of effect.
Some antidepressants are reported to sometimes affect speech ( like Bupropion) but not especially Venlor. But Dopaquel ( Quetiapine ) is indeed reported, in around 1 to 10 % of people taking it, to cause speech difficulties, changes in the pattern and rhythm of speech.
Usually it's not a good idea to stop taking such drugs abruptly rather than gradually, except on the advice of your doctor, but do discuss this with him. Quetiapine isn't needed in all cases of depression, and if it might be causing problems and is considered important, there are alternatives available.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.